Equations with infinite-dimensional pseudodifferential operators
Doklady Akademii Nauk, Tome 267 (1982) no. 6, pp. 1313-1318
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_6_a6,
author = {A. Yu. Khrennikov},
title = {Equations with infinite-dimensional pseudodifferential operators},
journal = {Doklady Akademii Nauk},
pages = {1313--1318},
year = {1982},
volume = {267},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a6/}
}
A. Yu. Khrennikov. Equations with infinite-dimensional pseudodifferential operators. Doklady Akademii Nauk, Tome 267 (1982) no. 6, pp. 1313-1318. http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a6/